# SDR QXEA2021092700453

- Difficulty date: September 26, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N629QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000683
- Aircraft time: 11,770 hours, 7,139 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SERVICE DOOR GIRT BAR NOT SHOWING RED WHEN CLOSED AND ARMED ( PASSENGER AND SERVICE DOORS INDICATORS GIRT BAR ESCAPE SLIDE INDICATORS ). REMOVED FROM SERVICE. CLEANED SERVICE DOOR GIRT BAR FLOOR FITTING AND IND WINDOW. GIRT BAR IND RED WHEN ENGAGED. OPEN AND CLOSED DOOR SEVERAL TIMES TO VERIFY IND NORMAL. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
